Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A product decomposition of infinite symmetric groups

Author: Ákos Seress
Journal: Proc. Amer. Math. Soc. 131 (2003), 1681-1685
MSC (2000): Primary 20B30
Published electronically: October 1, 2002
MathSciNet review: 1953572
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that for any infinite $\kappa$, the full symmetric group $\mathrm {Sym}(\kappa)$ is the product of at most $14$ abelian subgroups. This is a strengthening of a recent result of M. Abért.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20B30

Retrieve articles in all journals with MSC (2000): 20B30

Additional Information

Ákos Seress
Affiliation: Department of Mathematics, The Ohio State University, Columbus, Ohio 43210

PII: S 0002-9939(02)06720-5
Received by editor(s): November 7, 2001
Received by editor(s) in revised form: January 15, 2002
Published electronically: October 1, 2002
Additional Notes: This research was partially supported by the NSF
Communicated by: Stephen D. Smith
Article copyright: © Copyright 2002 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia